%0 Journal Article
	%A Ruigang Zhang and  Wuyungaowa and  Xingchen Ma
	%D 2013
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 75, 2013
	%T A Class of Formal Operators for Combinatorial Identities and its Application
	%U https://publications.waset.org/pdf/16808
	%V 75
	%X In this paper, we present some formulas of symbolic operator summation, which involving Generalization well-know number sequences or polynomial sequences, and mean while we obtain some identities about the sequences by employing M-R‘s substitution rule.

	%P 520 - 524